# SDR HEEA966837

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Shoe Assy
- Part number: 214052004101
- Condition: Mis Mfg
- Location: Skid
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHOE ASSY BOLT HOLES DO NOT LINE UP DURING INSTALLATION.
